Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 317, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 3, 2007, 6:41 PM CDT for Anderson County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2007, 6:41 PM CDT (23:41 UTC)
- Expired
- Jul 3, 2007, 7:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Anderson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 177 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 714 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 2:28 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jul 3, 2:28 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 228 PM CDT TUE JUL 3 2007 .DISCUSSION... 228 PM NO MAJOR CHANGES TO THIS PACKAGE...WIDESPREAD PRECIPITATION REMAINS IN THE FORECAST. EARLY MORNING PRECIPITATION HAS NOT BEEN QUITE AS WIDESPREAD AS WE THOUGHT...SO DROPPED OVERNIGHT PCPN TO CHANCE FROM LIKELY EVERYWHERE EARLY THURSDAY MORNING AND EARLY FRIDAY MORNING. OF INTEREST FOR THE OUTLOOK PERIODS...THE 12Z GFS MODEL RUN CHANGES ITS TUNE ON THE UPPER LOW TRACK. INSTEAD OF SENDING IT INTO NORTHERN MEXICO AND THEN WEST...IT MOVES THE LOW INTO THE BIG BEND...THEN INTO THE PERMIAN BASIN...AND THEN UP TO THE RED RIVER BY MONDAY AFTERNOON. THIS IS A MAJOR CHANGE...AND UNTIL I SEE ANOTHER MODEL RUN OR TWO OF CONTINUITY I AM NOT GOING TO ENDORSE THIS SOLUTION. SHOULD IT OCCUR...RAIN CHANCES WILL INCREASE NEXT WEEK. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 83 75 90 74 / 60 60 50 60 40 WACO, TX 72 83 74 89 73 / 80 70 60 60 40 PARIS, TX 73 82 72 88 70 / 70 60 40 60 40 DENTON, TX 73 84 72 89 71 / 50 60 40 60 40 MCKINNEY, TX 72 82 71 89 71 / 60 60 40 60 40 DALLAS, TX 75 85 75 90 74 / 70 60 50 60 40 TERRELL, TX 73 82 73 89 73 / 70 60 50 60 40 CORSICANA, TX 74 82 73 89 73 / 80 70 60 60 40 TEMPLE, TX 72 81 73 88 73 / 90 70 60 60 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 26/84
Hazardous weather outlook, Jul 3, 3:58 AM CDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 358 AM CDT TUE JUL 3 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040900- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 358 AM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS. MORE SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY...PRODUCING VERY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. ANY ADDITIONAL HEAVY RAINFALL WILL QUICKLY LEAD TO FLASH FLOODING. THE STRONGEST STORMS MAY ALSO PRODUCE GUSTY WINDS TO 40 MPH. .DAYS TWO THROUGH SEVEN... THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE DAILY THROUGH MONDAY. HOWEVER...THE GREATEST CHANCES WILL BE WEDNESDAY THROUGH FRIDAY. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH SHOWERS AND THUNDERSTORMS THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED. SCHULTZ
In the hours before
Local storm report, Jul 3, 2:58 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 4 W LOMETA 31.22N 98.46W
07/03/2007 LAMPASAS TX LAW ENFORCEMENT
CR 2600 AT CR 2200, SCHOOL CREEK CROSSING AT CR 2200 AND
BARKLEY AT CR 2080 ALL CLOSED DUE TO WATER OVER THE ROADLocal storm report, Jul 3, 2:58 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 4 E LOMETA 31.22N 98.46W
07/03/2007 LAMPASAS TX LAW ENFORCEMENT
CR 2600 AT CR 2200, SCHOOL CREEK CROSSING AT CR 2200 AND
BARKLEY AT CR 2080 ALL CLOSED DUE TO WATER OVER THE ROADLocal storm report, Jul 3, 5:33 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM FLASH FLOOD WACO 31.57N 97.18W
07/03/2007 MCLENNAN TX EMERGENCY MNGR
STREET FLOODING IN WACO AND ON I-35 FRONTAGE ROADSLocal storm report, Jul 3, 5:53 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD NORTH RICHLAND HILLS 32.86N 97.22W
07/03/2007 TARRANT TX BROADCAST MEDIA
INTERSTATE 820 NEAR RUFE SNOW -- WATER FLOWING OVER
ROAD. TRAFFIC HALTED IN ONE DIRECTION.Local storm report, Jul 3, 6:03 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD WATAUGA 32.87N 97.25W
07/03/2007 TARRANT TX BROADCAST MEDIA
NUMEROUS ROADS UNDER RUSHING WATER. VIA LIVE MEDIA.Local storm report, Jul 3, 6:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT TUE JUL 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD HALTOM CITY 32.82N 97.27W
07/03/2007 TARRANT TX BROADCAST MEDIA
NUMEROUS ROADS UNDER RUSHING WATER. MAJOR FLOODING. VIA
TELEVISION -- MEDIAThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:26 AM CDT | Flash Flood Warning | FWD | Hunt, Rains | 3 hr |
| Jul 3, 7:33 AM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jul 3, 9:09 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jul 3, 10:28 AM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jul 3, 11:17 AM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jul 3, 11:57 AM CDT | Special Weather Statement | FWD | Navarro | 33 min |
| Jul 3, 12:36 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jul 3, 12:46 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
| Jul 3, 1:35 PM CDT | Special Weather Statement | FWD | Freestone | 25 min |
| Jul 3, 1:44 PM CDT | Flash Flood Warning | FWD | Lampasas | 3 hr |
| Jul 3, 1:54 PM CDT | Flash Flood Warning | FWD | Freestone | 3 hr |
| Jul 3, 2:06 PM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Jul 3, 2:11 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jul 3, 2:23 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jul 3, 2:31 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jul 3, 2:57 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Jul 3, 3:29 PM CDT | Flash Flood Warning | FWD | Falls, Limestone | 3 hr |
| Jul 3, 3:34 PM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Jul 3, 3:42 PM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Jul 3, 3:42 PM CDT | Flash Flood Warning | FWD | Dallas, Johnson, Tarrant | 3 hr |
| Jul 3, 4:15 PM CDT | Flash Flood Warning | FWD | Hopkins | 3 hr |
| Jul 3, 4:31 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jul 3, 4:36 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Jul 3, 4:52 PM CDT | Flash Flood Warning | FWD | Anderson | 113 min |
| Jul 3, 5:20 PM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Jul 3, 5:40 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Jul 3, 5:57 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Jul 3, 6:13 PM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Jul 3, 6:17 PM CDT | Flash Flood Warning | FWD | Falls, Limestone | 2 hr |
| Jul 3, 6:39 PM CDT | Flash Flood Warning | FWD | Tarrant | 2 hr |
| Jul 3, 6:41 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.